# SDR DHL2002362010

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2610 · Detection System
- Part: Relay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #2 ENGINE "B" LOOP WILL NOT TEST.2)  TROUBLESHOT PER SCHEMATIC 26-12-00, JUMPERED 30WD PINS B AND 4, SYSTEM OPS CHECKED NORMAL, REMOVED AND REPLACED RELAY 30WD, SYSTEM OPS CHECKED NORMAL AND OK FOR SERVICE PER M/M 26-12-00.
